# SDR FDEA201108313641

- Difficulty date: August 31, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163262
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, MID FLAP AFT CHORD IS CRACKED AT 2 EA AREAS, NEAR THE MOST INBD   HINGE AND ACTUATING ROD FOR AFT FLAP.  CUT OUT DAMAGED AREA  IAW SRM 51-40-4 FIG 1. FABRICATED REPAIR FILLER AND SPLICE ANGLE IAW SRM 41-40-4 FIG 1 AND 57-50-2 FIG 5. TREATED AND PRIMED AND INSTALLED REAPIR PARTS AT RH WING I/B FLAP MID FLAP AFT CHORD IAW SRM 51-40-4 FIG 1 AND 51-30-2.
